# SDR UALA2010051001580

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 32,268 hours, 12,937 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 9005ML4A
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G4 CB'S R41 AND R42 FOUND TRIPPED ON ELEC CONTROL UNIT 9002ML4. WILL NOT RESET. FOUND CONNECTOR 9005ML4 BURNED.  REF AWM25-33-22 PG.1 CONNECTOR 9005ML4 AND PLUG 9005ML4A SHORTED CAUSING BOTH BREAKERS 900 8ML4 & 9009ML4 TO POP.FOUND NO FAULT WITH HARNESS TO OVENS, CIRCUIT IS ISOLATED AT BREAKERS,NO OTHER DEVICES OPERATED THRU CONNECTOR.  NEEDS CONNECTOR AND PLUG ASSY NON-STK.  BOTH BREAKERS COLLARED.  REPLACED 9005ML4A REF WDM, GNMM & SWPM. OPS CHECKS OK.
